Bernoulli

  • Bernoulli
  • Volume 25, Number 4A (2019), 2564-2596.

Limit theorems with rate of convergence under sublinear expectations

Xiao Fang, Shige Peng, Qi-Man Shao, and Yongsheng Song

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Under the sublinear expectation $\mathbb{E}[\cdot]:=\mathop{\mathrm{sup}}_{\theta\in\Theta}E_{\theta}[\cdot]$ for a given set of linear expectations $\{E_{\theta}:\theta\in\Theta\}$, we establish a new law of large numbers and a new central limit theorem with rate of convergence. We present some interesting special cases and discuss a related statistical inference problem. We also give an approximation and a representation of the $G$-normal distribution, which was used as the limit in Peng’s (Law of large numbers and central limit theorem under nonlinear expectations (2007) Preprint) central limit theorem, in a probability space.

Article information

Source
Bernoulli, Volume 25, Number 4A (2019), 2564-2596.

Dates
Received: December 2017
Revised: May 2018
First available in Project Euclid: 13 September 2019

Permanent link to this document
https://projecteuclid.org/euclid.bj/1568362036

Digital Object Identifier
doi:10.3150/18-BEJ1063

Keywords
central limit theorem $G$-normal distribution law of large numbers rate of convergence Stein’s method sublinear expectation

Citation

Fang, Xiao; Peng, Shige; Shao, Qi-Man; Song, Yongsheng. Limit theorems with rate of convergence under sublinear expectations. Bernoulli 25 (2019), no. 4A, 2564--2596. doi:10.3150/18-BEJ1063. https://projecteuclid.org/euclid.bj/1568362036


Export citation

References

  • [1] Artzner, P., Delbaen, F., Eber, J.-M. and Heath, D. (1999). Coherent measures of risk. Math. Finance 9 203–228.
  • [2] Chen, L.H.Y., Goldstein, L. and Shao, Q.-M. (2011). Normal Approximation by Stein’s Method. Heidelberg: Springer.
  • [3] Chen, Z. and Epstein, L. (2002). Ambiguity, risk, and asset returns in continuous time. Econometrica 70 1403–1443.
  • [4] Delbaen, F., Peng, S. and Rosazza Gianin, E. (2010). Representation of the penalty term of dynamic concave utilities. Finance Stoch. 14 449–472.
  • [5] Denis, L., Hu, M. and Peng, S. (2011). Function spaces and capacity related to a sublinear expectation: Application to $G$-Brownian motion paths. Potential Anal. 34 139–161.
  • [6] Föllmer, H. and Schied, A. (2011). Stochastic Finance: An Introduction in Discrete Time, extended ed. Berlin: de Gruyter.
  • [7] Huber, P.J. (1981). Robust Statistics. New York: Wiley.
  • [8] Jin, H. and Peng, S. (2016). Optimal unbiased estimation for maximal distribution. Preprint. Available at http://arxiv.org/abs/1611.07994v1.
  • [9] Lieberman, G.M. (1996). Second Order Parabolic Differential Equations. River Edge, NJ: World Scientific.
  • [10] Maccheroni, F. and Marinacci, M. (2005). A strong law of large numbers for capacities. Ann. Probab. 33 1171–1178.
  • [11] Marinacci, M. (1999). Limit laws for non-additive probabilities and their frequentist interpretation. J. Econom. Theory 84 145–195.
  • [12] Peng, S. (1997). Backward SDE and related $g$-expectation. In Backward Stochastic Differential Equations (Paris, 19951996). Pitman Res. Notes Math. Ser. 364 141–159. Harlow: Longman.
  • [13] Peng, S. (2007). Law of large numbers and central limit theorem under nonlinear expectations. Preprint. Available at https://arxiv.org/abs/math/0702358.
  • [14] Peng, S. (2010). Nonlinear expectations and stochastic calculus under uncertainty. Preprint. Available at http://arxiv.org/abs/1002.4546v1.
  • [15] Röllin, A. (2018). On quantitative bounds in the mean martingale central limit theorem. Statist. Probab. Lett. 138 171–176.
  • [16] Song, Y. (2017). Normal approximation by Stein’s method under sublinear expectations. Preprint. Available at http://arxiv.org/abs/1711.05384.
  • [17] Stein, C. (1972). A bound for the error in the normal approximation to the distribution of a sum of dependent random variables. In Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability (Univ. California, Berkeley, Calif., 1970/1971). Probability Theory II 583–602. Berkeley, CA: Univ. California Press.
  • [18] Walley, P. (1991). Statistical Reasoning with Imprecise Probabilities. Monographs on Statistics and Applied Probability 42. London: Chapman & Hall.